# SDR UIEA2019030503480

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,520 hours, 20,388 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 0730437
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT DISCREPANCY R FWD WINDOW EICAS MSG WITH RIGHT FWD WINDOW HEAT SWITCH INOP LIGHT  QRH CHECK LIST FOLLOWED AND INOP  DID NOT EXTINGUISHED.( REMOVED AND REPLACED WINDOW HEAT CONTROL IAW AMM 30-41-01 OPS CHECK OK.  LP 1062558: SWAPPED WINDOW WIRE TO SPARE TRANSFER TO MDDR # 108228 NON MEL   )
